U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

My son is 9 months old and has a rash that looks like spots n the last thing he's has was pedalyte n motrin n tylenol (acetaminophen) n his fever barely stopped?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Please c his doctor: Needs to be evaluated, may be you are giving suboptimal dose of the antipyretic, or he might need other treatment, wish you wellness
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.